# SDR DALA2016022901613

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,970 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -1292 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24,  L=0.214", W=0.154", D=0.002".   REPLACED FLOORBEAM -1292 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG D53112812.
